# SDR FDEA201812143500

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 56,891 hours, 26,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610660
- Condition: Corroded
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER DOOR GATE 2R HAS CORROSION OUTSIDE ALLOWABLE LIMITS IAW SRM 52-10-02-01A FIG 101 SHEET 7 REV 125. REPLACED DOOR GATE IAW AMM 52-11-38-4 REV 122.7.
